# SDR SWIA200617307

- Difficulty date: September 7, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 13,224 hours, 10,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625 LT BL40 WL79 ANGLE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED CRACKED ANGLE AT FS 625 LT BL40 WL79 PER CRJ200 SRM 51-42-06 PG 11, 18.
